MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SCSIZE 4/10MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SCSIZE 4/10MM; TIBIAL INSERT FIXED
Model Number 02.07.0410SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 april 2020: lot 162517: (b)(4) items manufactured and released on 22-aug-2016.Expiration date: 2021-07-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to rupturing the patella tendon during physical therapy.The surgeon revised the poly 3 weeks after primary.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SCSIZE 4/10MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10031880
Report Number3005180920-2020-00275
Device Sequence Number14131732
Product Code JWH
UDI-Device Identifier07630030817656
UDI-Public07630030817656
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2021
Device Model Number02.07.0410SCF
Device Catalogue Number02.07.0410SCF
Device Lot Number162517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;